A pseudoconcave generalization of Grauert's direct image theorem : I
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 24 (1970) no. 2, pp. 279-330.
@article{ASNSP_1970_3_24_2_279_0,
     author = {Siu, Yum-Tong},
     title = {A pseudoconcave generalization of {Grauert's} direct image theorem : {I}},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {279--330},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 24},
     number = {2},
     year = {1970},
     zbl = {0195.36803},
     mrnumber = {268411},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1970_3_24_2_279_0/}
}
TY  - JOUR
AU  - Siu, Yum-Tong
TI  - A pseudoconcave generalization of Grauert's direct image theorem : I
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1970
DA  - 1970///
SP  - 279
EP  - 330
VL  - Ser. 3, 24
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1970_3_24_2_279_0/
UR  - https://zbmath.org/?q=an%3A0195.36803
UR  - https://www.ams.org/mathscinet-getitem?mr=268411
LA  - en
ID  - ASNSP_1970_3_24_2_279_0
ER  - 
%0 Journal Article
%A Siu, Yum-Tong
%T A pseudoconcave generalization of Grauert's direct image theorem : I
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1970
%P 279-330
%V Ser. 3, 24
%N 2
%I Scuola normale superiore
%G en
%F ASNSP_1970_3_24_2_279_0
Siu, Yum-Tong. A pseudoconcave generalization of Grauert's direct image theorem : I. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 24 (1970) no. 2, pp. 279-330. http://www.numdam.org/item/ASNSP_1970_3_24_2_279_0/